# SDR ASAA9880034

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49364
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLT 725 - AFTER ARRIVAL, CREW REPORTED THE FLIGHT COMPARTMENT LT SLIDING WINDOWS WERE DIFFICULT TO OPEN.  ADJUSTED THE FLIGHT COMPARTMENT LT SLIDING WINDOW MECHANISM AND OPERATED NORMALLY.  AIRCRAFT TT:  35,988 HOURS.  AIRCRAFT TC:  23,773.  (X)
